# SDR AU960494

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6244404
- Condition: Corroded
- Location: Vert Stab Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILISER FORWARD SPAR ATTACHMENT FITTING CORRODED AT  FRAME STN 259.31
